# SDR DALA2018051703110

- Difficulty date: May 6, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 58,450 hours, 22,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON LT SIDEPLATE SUPPORT ZEE, BS 727 TO 847.  MAINTENANCE REPLACED SIDEPLATE IAW SRM 53-00-53, REPAIR 5, AND SRM 51-40-02.
